# SDR AT0200007

- Difficulty date: February 7, 2002
- Submitted: February 11, 2002
- Operation: Air carrier
- Aircraft: N825AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47319
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 113317
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR WOULD NOT LATCH AT R1 DOOR.  REPOSITIONED SLIDE AT R1 DOOR.
